Direct and inverse theorems on the approximation of 2π -periodic functions by Taylor – Abel – Poisson operators

  • J. Prestin
  • V. V. Savchuk
  • A. L. Shydlich

Abstract

We obtain direct and inverse theorems on the approximation of 2\pi -periodic functions by Taylor – Abel – Poisson operators in the integral metric.
Published
25.05.2017
How to Cite
PrestinJ., SavchukV. V., and ShydlichA. L. “Direct and Inverse Theorems on the Approximation of 2π -Periodic Functions by Taylor – Abel – Poisson Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, p. 657, http://umj.imath.kiev.ua/index.php/umj/article/view/1725.
Section
Research articles